# SDR FDEA201603110901

- Difficulty date: March 11, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 26,293 hours, 14,343 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 GENERATOR FAULT DURING TAKEOFF ROLL, REJECTED TAKEOFF.   COMPLIED WITH QRH.  NR 1 GENERATOR WOULD NOT RESET.   PERFORMED GVI OF IDG, IDG HARNESS & IDG SYS ALSO RECONNECTED IDG IAW MM 24-11-00-00-01, NO FAULTS NOTED, NO EVIDENCE OF OIL LOSS 24-11-00-00-01.  IDG TOOK 1/2 QUART OIL SERVICED IDG IAW MM 12-13-24.  RAN NR 1 ENGINE TO VERIFY ACFT GENERATES POWER IAW MM 71-00-00 & 24-11-0.  NO FAULTS, ACFT OK FOR SERVICE.
